Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking nexitoforte for insomnia, depression. Condition improved. How to stop medication?

I am taking nexitoforte since 8 month for my problem of insomania and dippression Now i am o.k How to leave that tablet please gide me MY E-mail i d is YYYY@YYYY RAVI SHARMA Gandhinagar Kumta karnataka india pin code 0000
Asked On : Fri, 23 Nov 2012
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I read your description clearly. Nexitoforte is used to manage depression and is a SSRI and contains escitalopram oxalate 10 mg, clonazepam 0.5 mg. This medicine is very commonly used throughout India.

SSRI medicines usually don't inhibit system negatively and dependence might not have happened as you are using it for just 8 months. But you must be sure that you can discontinue it. For better assessment consult your psychiatrist.

You can go with meditation and psychotherapy for better management of depression.
Hope my answer is up to your satisfaction. You can contact me if you have further queries.
Get well soon.
Answered: Thu, 22 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor